MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported prior to insertion of a tampon that the string was present.Upon attempted removal of the tampon, she alleged that the string was missing.She reported that she and her husband were unsuccessful in attempting to remove the tampon.She went to the emergency room to have the tampon removed from her vaginal cavity.It was reported that the doctor confirmed the string was missing at that time.The consumer was prescribed an unknown oral antibiotic as a precaution.She did not experience any adverse health effects.
 
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.H3 other text : not returned to manufacture.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key19052289
Report Number3011109575-2024-00030
Device Sequence Number15208723
Product Code HEB
UDI-Device Identifier00036000515817
UDI-Public00036000515817
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K223749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER
Device Lot NumberNN325214C0928
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale